# SDR DXTA2022060863540

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 12,250 hours, 8,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007028
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: MULTIPLE EMERGENCY LIGHTS IN BACK HALF OF CABIN DO NOT ILLUMINATE. // SIGNOFF// REMOVED AND REPLACED #4 EMERGENCY BATTERY DUE TO AFT LIGHT NOT ILLUMINATING OPS CHECKS GOOD CHARGED BATTERY, ALL WORK DONE I.AW. CE-680 AMM CH 33-50-00. REMOVED PIN: CBS28-1 SIN: 007028 INSTALLED PIN: CBS28-1 SIN: 008782
